# SDR ASOA2016030314550

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 31,843 hours, 22,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.  PASSENGER DOOR POWER ASSIST SYS:  POWER ASSIST SUB-SYSTEM, MOTOR, CONTROL SWITCH, CABLES, PULLEYS, FITTINGS.  R & R PASSENGER DOOR POWER ASSIST MOTOR IAW AMM 52-11-08, IPC REF; 52-11-08, ITEM 25, FIG 01, R & R POWER DOOR ASSIST SWITCH IAW AMM 20-41-00, OPS CHECK GOOD.
